MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 251; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 251; INTRAOCULAR LENS
Model Number HOYA ISERT 251 (+23.00 OD)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/31/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation is pending.When investigation is completed, a follow-up report will be submitted to the fda.(b)(4).
 
Event or Problem Description
Report stated that the surgeon had to enlarge the incision to 2.5mm for removal of lens.This event occured right after iol implantation.The patient's prognosis was reported as "recovered." customer reports the malfunction as a "cracked haptic.".
 
Additional Manufacturer Narrative
The product was not returned, visual inspection was not performed and further information could not be provided.No abnormalities were found in production and inspection records of the product.The exact root cause was not ascertained.(b)(4).
 
Event or Problem Description

Brand Name
HOYA ISERT 251
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch road
suite 250
chino hills CA 91709
MDR Report Key5943587
Report Number3006723646-2016-00019
Device Sequence Number748187
Product Code HQL
UDI-Device Identifier04547480450353
UDI-Public04547480450353
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberHOYA ISERT 251 (+23.00 OD)
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/12/2016
Supplement Report FDA Received Date10/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;